# SDR SWAA101923

- Difficulty date: April 5, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 80,208 hours, 57,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C33304
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT EMERGENCY EXIT DOOR SIDEWALL LIGHT INOP.  RELAMPED PER MM.
